Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A cellular map between nonhomeomorphic polyhedra whose nondegeneracy set is a null sequence
HTML articles powered by AMS MathViewer

by James P. Henderson PDF
Proc. Amer. Math. Soc. 85 (1982), 447-450 Request permission

Abstract:

A cellular map between nonhomeomorphic polyhedra whose nondegeneracy set consists of a null sequence of cellular sets is constructed. The construction begins with Daverman’s example of a cellular map between nonhomeomorphic polyhedra and uses an amalgamation technique.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q55, 54E60
  • Retrieve articles in all journals with MSC: 57Q55, 54E60
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 447-450
  • MSC: Primary 57Q55; Secondary 54E60
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656121-0
  • MathSciNet review: 656121